MathSciNet Relay Station
MathSciNet bibliographic data
MR661144 (84a:35091) 35J65 (35K60)
Krylov, N. V. Boundedly inhomogeneous elliptic and parabolic equations. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 3, 487–523, 670.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement